# SDR UALA2013031901666

- Difficulty date: March 17, 2013
- Submitted: March 20, 2013
- Operation: Air carrier
- Aircraft: N178UA
- Make and model: Boeing 747422
- Aircraft serial: 24385
- Aircraft time: 93,316 hours, 11,212 cycles
- Engine: Pwa PW4056
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Unsecure
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LIGHT DANGLING NEAR FLOOR OUTSIDE LAVATORY.  EMERGENCY LIGHT REFITTED.
